# SDR GLBA20110926K

- Difficulty date: September 24, 2011
- Submitted: September 26, 2011
- Operation: Air carrier
- Aircraft: N182YV
- Make and model: Beech 1900D
- Aircraft serial: UE182
- Aircraft time: 29,575 hours, 41,419 cycles
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Extinguisher
- Condition: Overserviced
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT THE PASSENGER FIRE EXTINGUISHER READ OUT IN THE RED, OVER CHARGED.  MX REPLACED THE FIRE EXTINGIUSHER.
